| Model Number |
1804300-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous distal right coronary artery that is 99% stenosed.Pre-dilatation was performed with an unspecified device.The 3.0x15mm xience skypoint stent delivery system (sds) was advanced but failed to cross the lesion due to resistance with anatomy.During removal, resistance was also met with the anatomy.The procedure was completed without treatment.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.